Loestrin 24 Fe Mood Swings, Angry Mood, Weight Gain, Birth Control, Switch Back
I've been on this for 3 months. I have had Horrible Angry mood swings. Weight gain.
Whiddema - Birth Control. I had switched to this from another brand, and have decided to switch back. This is the 5th brand of BC I've taken, and all have had side effects with me. I am finally considering, using a non-hormone method.
Mariabea - I had an awful experience with Loestrin24 FE. I am 33 and was prescribed it to regulate my cycle and ease severe PMS symptoms. I had to quit Loestrin after only four pills, and it was enough time to cause a real mess. Besides experiencing the extremely angry mood, I developed a severe chest pain and shortness of breath. I ended up at the ER twice the same week. The chest pain lasted for about a month until I was finally diagnosed with ASTHMA, that was believed to have been triggered by the pills. Whether I was previously asthmatic and Loestrin just made it extremely worse or whether I developed asthma by taking Loestrin, NO WARNINGS ARE GIVEN to current asthma sufferers, as other birth control products do. Among other symptoms, my ankles also became unbelievably swollen because of the fuid retention. Some of the symptoms were gone after I stopped taking them, but my health is definitely not the same after Loestrin.
Stef1416 - I'm almost finished with my second cycle. I find that I'm hungry and grumpy all the time. I'm on it for perimenopausal symtoms. I am sleeping better.
Lis44a - I am also on this BC and I've experienced this same thing. I was using the Ortho Evra patch before I switched to Loestrin 24 fe, and as soon as I did, I came down with a full-blown depression. I also had erratic moodswings, cried for no reason at all, my breasts got smaller, and I have not had my period yet (and I am just starting my third pack of pills!). I suspect it's the low estrogen, high progestin level in this particular pill, so I'm thinking of switching to one that's higher in estrogen, lower in progestin... Ovcon 35/Femcon probably.
Girlyq - I've been taking Loestrin 24 for 3 months now. I switched from Yaz to try and get shorter periods. After reading the posts above, all the pieces are falling into place. I do have asthma, and it's been noticably worse the past few months. On Yaz I had really clear skin and virtually no cramps. On Loestrin 24 I have acne and cramps again (my original reason for going on BC). I've also had a loss of sex drive and mood swings on Loestrin 24. I wouldn't recommend this medication....
Ladyjay - ive also been on loestrin24... ive been on for about 5 months and i have u random spotting, cramps, and i have just recently started missing periods, as well as loss my drive for sex. I would also not recommend this to anyone unless they have a high tolerance for drugs such as this one. Im switching to the patch
Ellegran - Since August, when my daughter started Loestrin24, she has had a terrible time breathing. She had to get a nebulizer and she uses it two to five times a day. I am so angry with the pharmaceutical company and her gynecologist for never alerting her to the side effects. After calling the doctor's office today, the nurse told her they were not aware of any side effects from Loestrin and that she would "email" the gynecologist with my daughter's concerns. That was earlier today and still no response from the doctor. After looking online, I found the previous complaints. I thank God for directing us to the truth today about this horrible drug called Loestrin24.